# SDR 252TR0020

- Difficulty date: April 29, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,210 hours, 31,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR OVERWING EMERGENCY EXIT LIGHTING WILL NOT HOLD CHARGE.  REPLACED BATTERY PACK FOR HATCH LIGHTING.  OPS CHECKS OK.
